# SDR ASAA2014012612498

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 19,618 hours, 5,914 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION ON SCRATCH PAD.  SEVERAL MINUTES LATER LNAV / VNAV DISSCONNECTED POS PAGE 3 SHOWED NO DATA FROM R-FMC.  FOLLOWED QRH SELECTED FMC BOTH ON LT CONTINUED NORMALLY.  NO VTX ON F/O SIDE (ONLY INFO ON R-FMC WAS POS PAGE NR 3).  ACFT GROUNDED.  PERFORMED FIM TK 34-61, TK 801, RT FMC OPS NORMAL. NO HISTORY. GROUND FUNCTIONAL CHECKED NORMAL. POS PAGES INDICATE NORMAL.
